# SDR DLM88090656

- Difficulty date: April 9, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 48,385 hours, 36,746 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NACELLE REAR SPAR LOWER CAP NR 1 ENGINE AFT MOUNT LUG WAS FOUND WITH CHAFING.  THE CHAFING WAS BLENDED AND FOUND TO BE ACCEPTABLE TO BOEING.
